# SDR IXXA20240429003

- Difficulty date: March 12, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N457AZ
- Make and model: Boeing 767323
- Aircraft serial: 25448
- Aircraft time: 111,965 hours, 19,754 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 143T3361
- Condition: Misrepaired
- Location: Bs 654 S22l
- Part time: 111,965 hours, 19,754 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERIM REPAIR ON FUSELAGE SKIN, STA 654+34, STR 22L REQUIRES PERMANENT REPAIR
